# SDR HALA2018122400670

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 24,927 hours, 4,004 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Gear
- Condition: Damaged
- Location: Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU DOOR SHOWS OPEN WITH APU IN OFF POSITION/ AUTO SHUT DOWN ON ECAM.//  PERFORMED BITE TEST ON APU SHUTDOWN MSG OIL  CONTAMINATION OIL  
CHIP DETECTION REMOVED AND REPLACED FILTERS, AND INSPECTED CHIP DETECTORS. MSG CLEARS DOOR ACTUATOR STILLS SHOWS OPEN. T/S PER A330 TSM 49-62-00-810-915-A FOUND ELECTRICAL CHIP DETECTOR (59KTS) TO BE AT FAULT. PER TSM STEP 4 A 1B. NO METAL FOUND ON CHIP DETECTOR. R/R CHIP DETECTOR 59KTS PER HALA330 AMM 49-91-00. NO HELP. T/S AND FOUND INTERNAL GEAR IN GEAR BOX DAMAGED. NEED APU CHANGE. REMOVED AND REPLACED APU PER TASK CARD 4901-9401-HAL, OPS CHECK NORMAL.
